# SDR P5CA9601201

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1220-1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION ON LT SPAR AT KEEL BEAM AREA CENTER LWR FUSELAGE BETWEEN STA 1220 TO 1241.  REMOVED CORROSION AND AREA TREATED PER SRM 51-10-01.
